# SDR CALA2017090903099

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 46,491 hours, 16,224 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVERSE THRUST LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION ENGINE 1. RESET EAU. NO FAULTS. OPERATED NR 1 TR SEVERAL TIMES. OPS CHECKS GOOD. OK TO CONTINUE.
